Recurrence Of Heart Attack Like Symptoms

1 Reply Updated



Conversation Starter

Nia Says:


Hi, I am a 1st year medical student. My mother has a recurrent occurrence of heart attack like symptoms (i.e. a pressure like feeling in her chest, a pain radiating to the neck and the medial side of her arm). It's really so painful that she is pulled to the floor. Once when this occurred the 1st time many years ago, she was taken to the hospital, where they said that there is no problem and she was given a medicine (nebicard) and it gave her relief. And when it occurred again they took an ECG and said there was no problem and this repeated. Afterwards she refused to go to the hospital saying it is of no use and nebicard gives relief, and now it is occurring very frequently and she takes nebicard... Now we used to take her to the hospital but looking at the ECG they say she is ok. If it was really a heart attack won't the hospital personnel inform us? Is the frequent use of nebicard harmful? She is very stressed, tensed and leads a busy life, but this attack occurs even when she is quiet or relaxing... What should we say to the hospital personnel to get a correct diagnosis? Please answer as soon as possible.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Brenda Says:

Your Mother needs to go to her cardiologist for further evaluation. ER is never the same as a regular cardiologist in my opinion.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Switched pharmacies, recurrence of symptoms
I've been on levothyroxine for about 4 years supplemental to also taking Naturethroid. I've been at a stable dos... 1 reply
symptoms of cerebral attack
One doctor opined about mild atttack seeing scan plate whereas report says normal. Is there any system following which c... 1 reply
symptoms of CHF congenetive heart failure?
My friend's feet and ankles have been swollen and redish purple for about 6 months now. He is winded all the time an... 1 reply
Sudden onset of flu-like symptoms
Was given a steroid injection for right knee pain & was given lodine 2x daily & took glucosamine chondroitin wit... 1 reply
Can use of flamer cause a patient to get a heart attack.
If a patient has a bundle branch block and uses flamar, would that cause a heart attack or stroke?...
Can Harvoni cause heart blockage symptoms?
My feet and legs have always had a swelling problem, but it worsened when I got on Harvoni, and though there never was e...
Flu like symptoms
Hi, I started taking Exforge Tab 5/80 mg for three days and I feel like I have the flu! This is my first time ever takin...
flu like symptoms with Aggrenox
I'm just not sure what is going on...I've been on Aggrenox for several weeks, at first I just had a mild headach...
Cold or Flu Like Symptoms After Using Neurotin
In 2003, I was given Neurotin to use for a period of six months. Shortly after starting taking the drug, I developed a c... 1 reply
Is symicort causing flu like symptoms
Started using symicort about 3 weeks ago for possibly asthma or bronchitis...havent really gotten a definite diagnosis y... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA